A Direct Algorithm for Optimal Quadratic Splines.
Thakur, Lakshman S.
Numerische Mathematik, Tome 58 (1990), p. 313-332 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1990-01-01
EUDML-ID : urn:eudml:doc:133451
@article{GDZPPN001183915,
     title = {A Direct Algorithm for Optimal Quadratic Splines.},
     journal = {Numerische Mathematik},
     volume = {58},
     year = {1990},
     pages = {313-332},
     zbl = {0699.65006},
     url = {http://dml.mathdoc.fr/item/GDZPPN001183915}
}
Thakur, Lakshman S. A Direct Algorithm for Optimal Quadratic Splines.. Numerische Mathematik, Tome 58 (1990) pp. 313-332. http://gdmltest.u-ga.fr/item/GDZPPN001183915/